How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 47169
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have been feeling fatigued but having trouble sleeping. I

Resolved Question:

I have been feeling fatigued but having trouble sleeping. I am having headaches and feel vague and foggy headed. I have had menstrual bleeding for four weeks. I have had thyroid , full blood count and ferritin check and all have come back as acceptable . What can be wrong with me ?
Submitted: 1 month ago.
Category: Medical
Expert:  Dr. David replied 1 month ago.

This is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 1 month ago.

I am sorry you are having fatigue and trouble sleeping.

what is your height and weight?

what do you eat daily?

are you able to improve your diet and get some exercise to help improve your energy levels?

more regular exercise can help you sleep better.

Customer: replied 1 month ago.
I'm 5 ft 4 and 13 stone 5 lb. I split from my husband five months ago so tend to eat quick meals. My main issue is the headache and cotton wool head. As well as the long term period
Customer: replied 1 month ago.
I cannot concentrate and get light headed.
Expert:  Dr. David replied 1 month ago.

you may benefit from going on a birth control pill to help regulate your periods so they are more regular.

you are much too overweight for your height.

you need to eat more protein and nuts and fruits and vegetables and cut out carbohydrates and sugars and sodas and alcohol and quick meals out of your diet.

quick meals are no good for you and hurt your health and increase your body weight over time.

Customer: replied 1 month ago.
I have recently had the implant. I understand my weight issues but what is causing the vague foggy headedness
Customer: replied 1 month ago.
I have never felt like this before
Expert:  Dr. David replied 1 month ago.

you mean depo hormone shot implant to keep you from not getting pregnant?

some depot implants can cause these foggy headaches and side effects.

what hormone implant did you get?

Customer: replied 1 month ago.
Think it's the Norplant been in for
2 months as I had heavy periods
Customer: replied 1 month ago.
I also take montelukast for asthma , blood pressure pills and sertraline 150mg
Expert:  Dr. David replied 1 month ago.

norplant contains levonorgestrel which can cause headaches, dizziness, fatigue type symptoms

it may not be the right type of contraception for you.

you may have to have the implant removed to get rid of the hormone and see if you feel better.

why do you take sertraline? do you have bad anxiety symptoms?

Customer: replied 1 month ago.
I have suffered depression and anxiety for 20 years
Expert:  Dr. David replied 1 month ago.

I see

bad anxiety symptoms can cause brain fog and dizziness and headache symptoms as well.

Customer: replied 1 month ago.
OMG what to do ? Where should I go from here
Customer: replied 1 month ago.
I actually feel in a better place as far as my depression is concerned in a long time. The amount of stress removed from me since my husband left has been huge
Expert:  Dr. David replied 1 month ago.

that is good you feel in a better place

you should continue the sertraline

you may benefit from talking with a psychotherapist regularly

you may benefit from improving your diet and getting regular exercise which can help

Customer: replied 1 month ago.
should I go back to doc about foggy head and bleeding incase it is the Norplant as this is very frustrating and affecting my work and driving abilities
Expert:  Dr. David replied 1 month ago.

you can go back to your doctor and talk about your foggy head and bleeding.

it may be a side effect of your norplant.

you may need to switch to a different birth control agent.

Let me know if you have other questions.
If done for now, please leave Positive Rating of 5 stars so I can get credit for helping you today.
We only get credit for helping clients after positive feedback. (You may have to scroll up or down to see the ratings area)
You can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions.
Here is my website if you need to reach me:
http://www.justanswer.com/medical/expert-dr-david/
Thanks for using JustAnswers.com

Dr. David and other Medical Specialists are ready to help you